# SDR DALA2020010300037

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 47,423 hours, 24,151 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR BEAM +Y1292 BTW FR12 TO FR24 AT FWD GALLEY AREA (1 E A). REPLACED FLOOR BEAM +Y1292 LOC. FR.12 TO FR.24 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND DRAWING D53110989, D53112812 AND DRAWING D53110920. MEASURE OF CORROSION ARE L=1.131" W=0.722", D=0.033".
